| Model Number |
382401 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation of the kangaroo epump was performed.The unit was triaged and the reported issue could not be confirmed at this time.An accuracy test was completed using 125ml of water and the pump delivered the rate it was expected to.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.
Event or Problem Description
The customer reported that the enteral feeding pump infused more than what it was programmed to.